HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

GENUINE BIANCHI MODULAR FORMS OF HIGHER LEVEL, AT VARYING WEIGHT AND DISCRIMINANT

Abstract : Bianchi modular forms are automorphic forms over an imaginary quadratic field, associated to a Bianchi group. Even though modern studies of Bianchi modular forms go back to the mid 1960's, most of the fundamental problems surrounding their theory are still wide open. Only for certain types of Bianchi modular forms, which we will call non-genuine, it is possible at present to develop dimension formulas: They are (twists of) those forms which arise from elliptic cuspidal modular forms via the Langlands Base-Change procedure, or arise from a quadratic extension of the imaginary quadratic field via automorphic induction (so-called CM-forms). The remaining Bianchi modular forms are what we call genuine, and they are of interest for an extension of the modularity theorem (formerly the Taniyama-Shimura conjecture, crucial in the proof of Femat's Last Theorem) to imaginary quadratic fields. In a preceding paper by Rahm and Sengun, an extreme paucity of genuine cuspidal Bianchi modular forms has been reported, but those and other computations were restricted to level One. In this paper, we are extending the formulas for the non-genuine Bianchi modular forms to deeper levels, and we are able to spot the first, rare instances of genuine forms at deeper level and heavier weight.
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01478115
Contributor : Alexander Rahm Connect in order to contact the contributor
Submitted on : Monday, February 27, 2017 - 10:03:11 PM
Last modification on : Saturday, March 12, 2022 - 11:02:05 PM
Long-term archiving on: : Sunday, May 28, 2017 - 2:30:20 PM

Files

genuineBianchiModularForms.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Alexander Rahm, Panagiotis Tsaknias. GENUINE BIANCHI MODULAR FORMS OF HIGHER LEVEL, AT VARYING WEIGHT AND DISCRIMINANT. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2019, 31 (1), pp.27-48. ⟨10.5802/jtnb.1067⟩. ⟨hal-01478115⟩

Share

Metrics

Record views

123

Files downloads

122